Skip to Main content Skip to Navigation
New interface
Journal articles

STABILITY AND HOLOMORPHIC CONNECTIONS ON VECTOR BUNDLES OVER LVMB MANIFOLDS

Abstract : We characterize all LVMB manifolds X such that the holomorphic tangent bundle TX is spanned at the generic point by a family of global holomorphic vector fields, each of them having non-empty zero locus. We deduce that holomorphic connections on semi-stable holomorphic vector bundles over LVMB manifolds with this previous property are always flat.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02121574
Contributor : Sorin Dumitrescu Connect in order to contact the contributor
Submitted on : Monday, May 6, 2019 - 4:13:09 PM
Last modification on : Thursday, August 4, 2022 - 4:58:12 PM

File

LVMB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02121574, version 1

Citation

Indranil Biswas, Sorin Dumitrescu, Laurent Meersseman. STABILITY AND HOLOMORPHIC CONNECTIONS ON VECTOR BUNDLES OVER LVMB MANIFOLDS. Comptes Rendus. Mathématique, 2020, 358 (2), pp.151-157. ⟨hal-02121574⟩

Share

Metrics

Record views

95

Files downloads

62